# SDR AWKA2024100300756

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N960JS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 12,635 hours, 6,136 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 6006508
- Part serial: MAR946543
- Condition: Dirty
- Location: Zone 700 Brake
- Part time: 10,264 hours, 5,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, WE RECEIVED A “BRAKE OVHT” CAS. WE LEFT THE GEAR DOWN, BRAKES COOLED TO <200, THEN RETRACTED THE GEAR PER THE QRH. IN FLIGHT, “BRAKE OVHT” CAS CAME ON AGAIN. FOLLOWED QRH CHECKLIST, LOWERED GEAR, BRAKE TEMP INDICATIONS ON L/H OUTBOARD BRAKE THEN WENT TO >999*. AN EMERGENCY WAS DECLARED FOR LANDING BY THE CREW. FROM MAINTENANCE: FOUND A DIRTY CONNECTOR, REMOVED AND CLEANED CONNECTOR, OPS CHECK GOOD, NO OTHER DEFECTS NOTED REFERENCE G400 AMM 32-00-00.
